# SDR DALA2019080104516

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PANELS #520CT AND #620CT AT SETTLEMENT AREA. NRC #00658: CORROSION LEVEL 2, UPPER WING ACCESS DOOR #520CT AND #620CT WERE REPLACED PER B717-200 SRM 57-10-01 AND VERIFIED PER IPC 57-22-01-01 IMAGE 065. (LP #1199639)
